MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 18X156MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 18X156MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the stem was protruding through the sterile packaging when opening the box causing the stem to not be sterile.The stem also penetrated the outer box as well.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Evaluation of the returned product/photographs provided confirmed the sterile packaging blister and pouch are damaged.Further evaluation found the corrugated carton exhibited damage from the protruding stem.Therefore, the reported event is confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event it likely to be damage during transit.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 T1 PPS SO 18X156MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10528091
Report Number0001825034-2020-03472
Device Sequence Number3575629
Product Code KWA
UDI-Device Identifier00880304498358
UDI-Public(01)00880304498358
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model NumberN/A
Device Catalogue Number51-103180
Device Lot Number3832673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1